Matches in DBpedia 2016-04 for { <http://doi.org/10.2307/2005468> ?p ?o }
Showing triples 1 to 17 of
17
with 100 triples per page.
- 2005468 authorlink "Wells Johnson".
- 2005468 doi "10.2307/2005468".
- 2005468 first "W.".
- 2005468 first1 "W.".
- 2005468 isCitedBy List_of_prime_numbers.
- 2005468 isCitedBy Regular_prime.
- 2005468 isCitedBy Wolstenholme_prime.
- 2005468 issue "129".
- 2005468 journal Mathematics_of_Computation.
- 2005468 last "Johnson".
- 2005468 last1 "Johnson".
- 2005468 pages "113–120".
- 2005468 publisher American_Mathematical_Society.
- 2005468 title "Irregular Primes and Cyclotomic Invariants".
- 2005468 url S0025-5718-1975-0376606-9.pdf.
- 2005468 volume "29".
- 2005468 year "1975".